Skip to main content
Log in

Chebyshev semi-iterative methods, successive overrelaxation iterative methods, and second order Richardson iterative methods

Part II

  • Published:
Numerische Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Golub, G.H., Varga, R.S. Chebyshev semi-iterative methods, successive overrelaxation iterative methods, and second order Richardson iterative methods. Numer. Math. 3, 157–168 (1961). https://doi.org/10.1007/BF01386014

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01386014

Keywords